# SDR CALA2023092002822

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 88,685 hours, 35,081 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: R5311330020000
- Condition: Damaged
- Location: Frnt Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT WINDSHIELD FRAME AND CONTINUITY FITTING HAVE REJECTABLE INDICATIONS "ACCOMPLISH INITIAL INSPS OF THE FRONT WINDSHIELD FRAMES OF ECRA 5311-03068 ON OR BEFORE THE AC REACHES 65681 TOTAL AND CONTINUITY FITTINGS PER PART 2 OFTHE LATEST REVISION AIRCRAFT FLIGHT CYCLES ACCOMPLISHED INTERIM REPAIR OF THE FRONT WINDSHIELD FRAME AND CONTINUITY FITTINGS PER ECRA 5311-03068 REV-, PT1 INTERIM REPAIR PERFORMED PER PART 1 OF ECRA 5311-03068. PER PART TOMC-APPROVAL FROM SC1ELBYC COMMENT 1 STEP 2-ACCOMPLISH INITIAL INSPECTIONS OF THE FRONT WINDSHIELD FRAMES AND CONTINUITY FITTINGS PER PART 2 OF THE LATEST REVISION OF ECRA 5311-03068 ON OR BEFORE THE AIRCRAFT REACHES 65,681 TOTAL AIRCRAFT FLIGHT CYCLES. PART 2 RECHECK IS TBD BY EG. QC RECORDS UPDATE ...HC QC REVIEWED. T/A : 65,681 TAFC ....HC/U389717
